MAUDE Adverse Event Report: ARTHREX, INC. RETROFUSION SCREW, 20MM; SCREW, FIXATION, BONE

ARTHREX, INC. RETROFUSION SCREW, 20MM; SCREW, FIXATION, BONE
Model Number RETROFUSION SCREW, 20MM
Health Effect - Clinical Codes Tissue Damage (2104); Device Embedded In Tissue or Plaque (3165)
Date of Event 06/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that when inserting the retrofusion screw into the phalanx, the screw broke in half.The broken half remains in the patient.This was a hammertoe / plantar plate repair; they completed the case using suture in the joint to pull the soft tissue together to aid in the fusion o f the joint., no more anchors were used and no additional incisions were needed.Inserting the screw into the phlanax, the screw broke in half, the screw remains in the patient.No patient information was available.

Brand Name
RETROFUSION SCREW, 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10217901
Report Number1220246-2020-01937
Device Sequence Number2120937
Product Code HWC
UDI-Device Identifier00888867187825
UDI-Public00888867187825
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberRETROFUSION SCREW, 20MM
Device Catalogue NumberAR-4157-20
Device Lot Number10258728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;